Les réseaux Riemanniens.

Charles Blanc

Commentarii mathematici Helvetici (1940/41)

  • Volume: 13, page 54-66
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Blanc, Charles. "Les réseaux Riemanniens.." Commentarii mathematici Helvetici 13 (1940/41): 54-66. <http://eudml.org/doc/138759>.

author = {Blanc, Charles},
journal = {Commentarii mathematici Helvetici},
keywords = {Complex functions},
pages = {54-66},
title = {Les réseaux Riemanniens.},
url = {http://eudml.org/doc/138759},
volume = {13},
year = {1940/41},

AU - Blanc, Charles
TI - Les réseaux Riemanniens.
JO - Commentarii mathematici Helvetici
PY - 1940/41
VL - 13
SP - 54
EP - 66
KW - Complex functions
UR - http://eudml.org/doc/138759
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.